# SDR CALA2013100891842

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,478 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980611
- Part serial: 76
- Condition: Blown
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE VALVE HAS DUCT THAT IS BLOWN..  REPLACED SURGE VALVE & DUCT.  APU OPERATION NORMAL.
